# SDR CHQA20120913350

- Difficulty date: September 13, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 28,121 hours, 24,124 cycles
- Engine: Allsn AE3007A
- Engine time: 25,582 hours, 23,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHTS AT ROWS 3, 4, 5, AND 6 WERE INOPERATIVE.  MAINTENANCE RESET THE EMERGENCY LIGHT SYSTEM AND OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
